Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247073
Title: Реализация гиперграфов графами, гомеоморфными звезде
Authors: Мельников, О. И.
Корнелюк, Г. А.
Климова, Л. А.
Issue Date: 1994
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1994. – № 2. – С. 53-55.
Abstract: The necessary and sufficient conditions of realizations of hypergraphs by graphs which are gomeomorfic to the star are under consideration now. The polinomial algorithm of the examination of these conditions is given
URI: https://elib.bsu.by/handle/123456789/247073
ISSN: 0321-0367
Sponsorship: Работа выполнена при содействии Фонда фундаментальных исследо­ваний Республики Беларусь.
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1994, №2 (май)

Files in This Item:
File Description SizeFormat 
53-55.pdf148,71 kBAdobe PDFView/Open
Show full item record Google Scholar

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.